Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Holes above anus, swollen, leaking pus. Bathing in epsom salt. Home remedy?

I know this is a really kind I awkward thing but I have two holes above my anus and they were swollen two days ago and they are less now since I have been bathing in Epsom salt and washing frequently but they aren t getting completely better and one is leaking pus the whole time... Is there an at home remedy tht I could use cause I wouldn t have access to a doctor until early january
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, what you have described suggests that you have an anal fistula resulting from an abscess. These are not self limiting condition and you will need to visit a surgeon as soon as possible to get it removed. Sitz bath in antiseptic water may keep it under control but surgery is the definitive treatment. Take care.
Answered: Thu, 27 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor